Document Server@UHasselt >
Research publications >
Please use this identifier to cite or link to this item:
|Title: ||HILBERTS 16TH PROBLEM FOR QUADRATIC VECTOR-FIELDS|
|Authors: ||DUMORTIER, Freddy|
|Issue Date: ||1994|
|Publisher: ||ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS|
|Citation: ||JOURNAL OF DIFFERENTIAL EQUATIONS, 110(1). p. 86-133|
|Abstract: ||We discuss here a systematic approach towards a positive answer to Hilbert's 16th problem for quadratic systems, namely the existence of a uniform bound for the number of limit cycles of a quadratic system. The method is the following: describe the limit periodic sets surrounding the origin in a family of quadratic vector fields and prove that they have finite cyclicity. In this paper we give the list of all graphics and degenerate graphics that should be considered and describe their general features. We also indicate how to find or where to find concrete examples of these limit periodic sets. (C) 1994 Academic Press, Inc.|
|Notes: ||UNIV BOURGOGNE,DEPT MATH,LAB TOPOL,CNRS,UA 755,F-21004 DIJON,FRANCE. DEPT MATH & STAT,MONTREAL H3C 3J7,PQ,CANADA.DUMORTIER, F, LIMBURGS UNIV CENTRUM,UNIV CAMPUS,B-3610 DIEPENBEEK,BELGIUM.|
|ISI #: ||A1994NP96700005|
|Type: ||Journal Contribution|
|Appears in Collections: ||Research publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.